# SDR CA071109006

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft serial: 11192
- Aircraft time: 8,655 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 850568503
- Condition: Unserviceable
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE NR2 ENGINE ITT INDICATION BECAME ERRATIC, THEN CLIMBED THROUGH THE RED LINE. THE FLIGHT CREW SHUTDOWN THE ENGINE AND FEATHERED THE PROP. THE AIRCRAFT RETURNED TO AIRPORT. MAINTENANCE TESTED THE ITT SYSTEM AND FOUND THE INDICATOR TO BE AT FAULT. THE ITT INDICATOR WILL BE REPLACED WITH A SERVICEABLE UNIT AND THE AIRCRAFT WILL BE RETURNED TO SERVICE. (TC NR 20071109006)
